|new hep c treatment
Apr 13, 2014
About 4 yrs. ago I did the Pegsus&ribivan(?)sorry,i suffered blood clots(9+)in R leg&lung-3wks in ICU,2 transfusions,was told to stop treatment due to severe,rare effects. Is there a treatment someone like me can try?-Past yr. I've had cervical cancer,hysterectomy,cancer in lymphnods,full hysterectomy&lympnods removed,huge gallstone-PAIN&fever had to wait 6wks till end of radiation to remove.2-3months later liver in pain,cant sleep on R side nomore.Again looking for new/different hep c treatment. Thank you for taking time to try an help me. Oh,I'm 47,never been a drinker,married 28 yrs(happily),a smoker,eat veges&rice mostly/very rarely eat meat,fried or greasy foods,got HepC in 01 by sexual assault.Thank you so very much.
| Response from Dr. Taylor
Sometimes blood clots are related to cancer. Inteferon may not have been the cause. However I understand and respect that this difficult treatment had to be stopped. I am sorry to hear you went though such a difficult time with your health.
There is good news. There are new medications available and becoming available shortly. These are called DAAs, direct acting antiviral agents. They may be used without interferon. Talk with your doctor about the best options for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- Emotional Effects Of Stds
- I Have A Discharge Does That Mean I Have A Std
- Red Bumps On The Vaginal Area With White Heads On Them
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.